Quantitative ergodicity for some switched dynamical systems

Abstract : We provide quantitative bounds for the long time behavior of a class of Piecewise Deterministic Markov Processes with state space Rd × E where E is a finite set. The continuous component evolves according to a smooth vector field that switches at the jump times of the discrete coordinate. The jump rates may depend on the whole position of the process. Under regularity assumptions on the jump rates and stability conditions for the vector fields we provide explicit exponential upper bounds for the convergence to equilibrium in terms of Wasserstein distances. As an example, we obtain convergence results for a stochastic version of the Morris-Lecar model of neurobiology.
Type de document :
Article dans une revue
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (56), pp.1-14. 〈10.1214/ECP.v17-1932〉
Liste complète des métadonnées

Littérature citée [31 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00686272
Contributeur : Pierre-André Zitt <>
Soumis le : mercredi 5 décembre 2012 - 23:24:55
Dernière modification le : samedi 23 septembre 2017 - 01:10:39
Document(s) archivé(s) le : samedi 17 décembre 2016 - 21:17:36

Fichiers

ecp-quantitatif.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Michel Benaïm, Stéphane Le Borgne, Florent Malrieu, Pierre-André Zitt. Quantitative ergodicity for some switched dynamical systems. Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (56), pp.1-14. 〈10.1214/ECP.v17-1932〉. 〈hal-00686272v4〉

Partager

Métriques

Consultations de
la notice

233

Téléchargements du document

121